# SDR 00FDEA00494

- Difficulty date: July 28, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,1) ON FLOORBEAM BS 344, LBL 38, WL 208.  *S/D*  REMOVED AND REPLACED CORROSION PER IAW FEDEX SRM 53-10-4, 51-30-2 & SR 27-53-007.
